Full Text: PDF
Received December 2, 2016; Accepted March 10, 2017; Published March 20, 2017
Abstract. In this paper, we obtain new weighted Ostrowski type inequalities for functions of two independent variables with bounded variation. Applications for qubature formulae are also given.
How to Cite this Article:
Huseyin Budak, Mehmet Zeki Sarikaya, On weighted Ostrowski type inequalities for functions of two variables with bounded variation, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 23, pp. 1-19.